American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Aurel Page. Computing arithmetic Kleinian groups. Math. Comp. 84 (2015) 2361-2390.
Abstract, references, and article information   
View Article: PDF

[2] Henry Cohn and Abhinav Kumar. Metacommutation of Hurwitz primes. Proc. Amer. Math. Soc. 143 (2015) 1459-1469.
Abstract, references, and article information
View Article: PDF

[3] Ariel Pacetti and Nicolás Sirolli. Computing ideal classes representatives in quaternion algebras. Math. Comp. 83 (2014) 2479-2507.
Abstract, references, and article information   
View Article: PDF

[4] Robert Guralnick, Murray M. Schacher and Jack Sonn. Irreducible polynomials which are locally reducible everywhere. Proc. Amer. Math. Soc. 133 (2005) 3171-3177. MR 2160178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Louis H. Rowen. Division algebras over $C_{2}$- and $C_{3}$-fields. Proc. Amer. Math. Soc. 130 (2002) 1607-1610. MR 1887005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Eli Aljadeff and Jack Sonn. Relative Brauer groups and $m$-torsion. Proc. Amer. Math. Soc. 130 (2002) 1333-1337. MR 1879954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Eknath Ghate and Eriko Hironaka. The arithmetic and geometry of Salem numbers. Bull. Amer. Math. Soc. 38 (2001) 293-314. MR 1824892.
Abstract, references, and article information   
View Article: PDF

[8] Stefan Johansson. On fundamental domains of arithmetic Fuchsian groups. Math. Comp. 69 (2000) 339-349. MR 1665958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gabriele Nebe. Finite quaternionic matrix groups. Represent. Theory 2 (1998) 106-223. MR 1615333.
Abstract, references, and article information   
View Article: PDF

[10] Margaret M. Robinson. The local zeta function for the non-trivial characters associated with the singular Jordan algebras. Proc. Amer. Math. Soc. 124 (1996) 2655-2660. MR 1328374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rhonda L. Hatcher. Special values of $L$-series . Proc. Amer. Math. Soc. 114 (1992) 337-343. MR 1068124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Claiborne G. Latimer. On the class number of a quaternion algebra with a negative fundamental number . Trans. Amer. Math. Soc. 40 (1936) 318-323. MR 1501876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Adrian Albert and Helmut Hasse. A determination of all normal division algebras over an algebraic number field . Trans. Amer. Math. Soc. 34 (1932) 722-726. MR 1501659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ralph G. Archibald. Diophantine equations in division algebras . Trans. Amer. Math. Soc. 30 (1928) 819-837. MR 1501461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia